MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 58cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) UltiPace¿ Lead, 58cm MRI; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number LPA1231/58
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 07/26/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient presented for an initial implant of a pacemaker (pm) system post heart surgery (bentall procedure).It was noted that the patient had a temporary pacing wire already inserted.The pm system was implanted successfully, and the temporary pacing wire was left insitu but inactivated.An hour post-procedure, the patient went into asystole, and cardiopulmonary resuscitation (cpr) was initiated, turning on the pacing wire; however, it was not capturing.The pm was interrogated, which showed no capture and an elevated pacing impedance.The patient subsequently passed.There are no allegations that the death is related to the pm system, and that the patient experienced an ischemic episode post-cardiac surgery.

Brand Name
UltiPace¿ Lead, 58cm MRI
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50742670
Report Number2017865-2026-19331
Device Sequence Number10159641
Product Code NVN
UDI-Device Identifier05415067046338
UDI-Public(01)05415067046338(10)P000253402(17)290331
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLPA1231/58
Device Catalogue NumberLPA1231/58
Device Lot NumberP000253402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown